MAUDE Adverse Event Report: COOK INC CHECK-FLO ADAPTER; HET LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

COOK INC CHECK-FLO ADAPTER; HET LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number N/A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that during a ureteroscopy procedure the check-flo adapter leaked.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures nor experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
(b)(4).Product has been received and the investigation is ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported that during a ureteroscopy procedure,the check-flo adapter leaked.A section of the device did not remain inside the patient's body and the patient did not require any additional procedures nor experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, functional test, specification and visual inspection of the returned device was conducted during the investigation.Check-flo adapter was returned for investigation.Based on the functional evaluation of the returned products, the complaint is confirmed.There is no indication that a design related failure mode contributed to this event.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.A review of the nonconformance revealed (27) twenty-seven non-conformances for ¿failed test-leakage¿ which was related to this failure mode and the product was scrapped.A trackwise search revealed 1 additional reported complaint(s) associated to the same lot number.Based on the provided information, the root cause is manufacturing process related.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.Per the risk assessment no further action is required.

Brand Name
CHECK-FLO ADAPTER
Common Device Name
HET LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5818679
Report Number1820334-2016-00692
Device Sequence Number594004
Product Code HET
UDI-Device Identifier00827002154766
UDI-Public(01)00827002154766(17)190211(10)6729091
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K903124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number050885
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/05/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/25/2016
Supplement Report FDA Received Date10/24/2016
05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1